U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

How can i help my grandad with withdrawal symptoms from morphine?

1 doctor answer6 doctors weighed in
Dr. Jeff Blixt
Addiction Medicine 24 years experience
Get help: Seek professional help. Various medications can help with withdrawal. What i don't know is he addicted to them or has he been on them for pain and now trying to get off of them but has physical dependence. The treatment will potentially be different. People with just physical dependence may be able to slowly wean off, this does not work for addiction. Bottom line, there is good professional help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 49-year-old member asked:

Is there a way to help my grandad with withdrawal symptoms associated with morphine?

2 doctor answers6 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
See details: He needs to be under the close supervision of a doctor, preferably a pain specialist, if he is going to do this. You should stay out of it unless you have the medical experience to help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.